Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Selected mathematical reviews


Author: Susan Friedlander, from the Editors
Journal: Bull. Amer. Math. Soc. 43 (2006), 403-403
Published electronically: May 17, 2006
Original Posted Article: PDF
MathSciNet review: 2223014
Full-text PDF


Additional Information

Susan Friedlander, from the Editors
Affiliation: Department of Mathematics, University of Illinois at Chicago, 851 S. Morgan (M/C 249), Chicago, Illinois 60607-7045
Email: susan@math.uic.edu

DOI: http://dx.doi.org/10.1090/S0273-0979-06-01124-4
PII: S 0273-0979(06)01124-4
Received by editor(s): May 2, 2006
Published electronically: May 17, 2006
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.